MathSciNet Relay Station
MathSciNet bibliographic data
MR1998182 35P05 (31B20 35J25)
Bejhaj Rhouma, N. Principal eigenvalues for indefinite weight problems in all of ${\Bbb R}^d$. Proc. Amer. Math. Soc. 131 (2003), no. 12, 3747–3755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement